# SDR UIEA2024100900973

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 107,343 hours, 19,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO STA 662 RBL 42" TORQUE BOX PANEL FOUND PUNCH HOLES.( FWD CGO STA 662 RBL 42" TORQUE BOX PANEL REPAIRED IAW RI-53-12-17162 REV.A. NO FURTHER DEFECTS NOTED )
